# SDR C2XA01TY112

- Difficulty date: September 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 14521700007
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection,  The left omega beam was found corroded at frame 20. Maintenance removed damaged area, fabricated repair filler, shims & external angle. Alodined, primed and installed repair parts. I.A.W.-EMB-135/145-SRM-51-40-02, 53-21-10 and CMP-51-21-04 & 05. The repair was satisfactory and the aircraft will be released upon complection of inspection.
